# SDR AU960038

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush
- Condition: Worn
- Location: Generator-Alt
- Component: ALTERNATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR BRUSHES WORN EXCESSIVELY - PIGTAIL JUNCTION WORN INTO SLIP RING
